Periodicity and blowup in a two-species cooperating model

Zhigui Lin, Jiahong Liu, Michael Pedersen

    Research output: Contribution to journalJournal articleResearchpeer-review


    In this paper, the cooperating two-species Lotka–Volterra model is discussed. The existence and asymptotic behavior of T -periodic solutions for the periodic reaction diffusion system under homogeneous Dirichlet boundary conditions are first investigated. The blowup properties of solutions for the same system are then given. It is shown that periodic solutions exist if the intra-specific competitions are strong whereas blowup solutions exist under certain conditions if the intra-specific competitions are weak. Numerical simulations and a brief discussion are also presented in the last section.
    Original languageEnglish
    JournalNonlinear Analysis: Real World Applications
    Issue number1
    Pages (from-to)479-486
    Publication statusPublished - 2011


    • Blowup
    • Upper and lower solutions
    • Periodic solution

    Cite this